# SDR COEA2010100548803

- Difficulty date: October 5, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,106 hours, 36,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: S53671259202
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COE HEAVY CHECK/MAJOR REPAIR:  FOUND INBOARD CHORD (BATHTUB FITTING) AT FR 36 TO HAVE TOOLING DAMAGE & CORROSION.  TOOLING DAMAGE BLENDED OUT IAW ATR72 SRM 51-21-42.
